# SDR AALA20111121TUL01

- Difficulty date: November 20, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N186AN
- Make and model: Boeing 757223
- Aircraft serial: 32380
- Aircraft time: 39,110 hours, 9,786 cycles
- System (JASC): 2424 · AC Regulator
- Part: Idg
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

YQX - INFLIGHT JFK-CDG.  CREW REPORTED RIGHT GENERATOR FAILED.  EMERGENCY DECLARED FLIGHT DIVERTED YQX LANDED WITHOUT INCIDENT.  PLACARD RIGHT GENERATOR PER MEL.  FLIGHT CONTINUED TO DESTINATION.  REPLACED INTEGRATED DRIVE GENERATOR AT JFK ON 11/21/2011.  SYSTEM GROUND CHECK NORMAL OPERATION.
